# SDR USAA000336

- Difficulty date: March 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .25 INCH, STATION 685, STRINGER 4 TIE CLIP.  INSTALLED NEW TIE CLIP PER SRM 53-30-03.  (M)
